JOURNAL BROWSE
Search
Advanced SearchSearch Tips
STRONG CONVERGENCE OF AN IMPLICIT ITERATIVE PROCESS FOR AN INFINITE FAMILY OF STRICT PSEUDOCONTRACTIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
STRONG CONVERGENCE OF AN IMPLICIT ITERATIVE PROCESS FOR AN INFINITE FAMILY OF STRICT PSEUDOCONTRACTIONS
Cho, Yeol-Je; Kang, Shin-Min; Qin, Xiaolong;
  PDF(new window)
 Abstract
In this paper, we consider an implicit iterative process with errors for an in nite family of strict pseudocontractions. Strong convergence theorems are established in the framework of Banach spaces. The results presented in this paper improve and extend the recent ones announced by many others.
 Keywords
implicit iterative process;strict pseudocontraction;nonexpansive mapping;common fixed point;Banach space;
 Language
English
 Cited by
1.
Strong Convergence Theorems of Modified Ishikawa Iterative Method for an Infinite Family of Strict Pseudocontractions in Banach Spaces, International Journal of Mathematics and Mathematical Sciences, 2011, 2011, 1  crossref(new windwow)
2.
A General Iterative Method for a Nonexpansive Semigroup in Banach Spaces with Gauge Functions, Journal of Applied Mathematics, 2012, 2012, 1  crossref(new windwow)
3.
Strong convergence theorems for uniformly L-Lipschitzian asymptotically pseudocontractive mappings in Banach spaces, Journal of Inequalities and Applications, 2013, 2013, 1, 79  crossref(new windwow)
4.
Strong and weak convergence theorems for general mixed equilibrium problems and variational inequality problems and fixed point problems in Hilbert spaces, Journal of Computational and Applied Mathematics, 2013, 247, 34  crossref(new windwow)
5.
Implicit and Explicit Iterations with Meir-Keeler-Type Contraction for a Finite Family of Nonexpansive Semigroups in Banach Spaces, Journal of Applied Mathematics, 2012, 2012, 1  crossref(new windwow)
6.
Hybrid algorithm for generalized mixed equilibrium problems and variational inequality problems and fixed point problems, Computers & Mathematics with Applications, 2011, 62, 12, 4772  crossref(new windwow)
7.
On Mann-type iteration method for a family of hemicontractive mappings in Hilbert spaces, Journal of Inequalities and Applications, 2013, 2013, 1, 41  crossref(new windwow)
 References
1.
F. E. Browder and W. V. Petryshyn, Construction of fixed points of nonlinear mappings in Hilbert space, J. Math. Anal. Appl. 20 (1967), 197-228. crossref(new window)

2.
R. Chen, Y. Song, and H. Zhou, Convergence theorems for implicit iteration process for a finite family of continuous pseudocontractive mappings, J. Math. Anal. Appl. 314 (2006), no. 2, 701-709. crossref(new window)

3.
C. E. Chidume and N. Shahzad, Strong convergence of an implicit iteration process for a finite family of nonexpansive mappings, Nonlinear Anal. 62 (2005), no. 6, 1149-1156. crossref(new window)

4.
K. Deimling, Zeros of accretive operators, Manuscripta Math. 13 (1974), 365-374. crossref(new window)

5.
M. O. Osilike, Implicit iteration process for common fixed points of a finite family of strictly pseudocontractive maps, J. Math. Anal. Appl. 294 (2004), no. 1, 73-81. crossref(new window)

6.
S. Plubtieng, K. Ungchittrakool, and R. Wangkeeree, Implicit iterations of two finite families for nonexpansive mappings in Banach spaces, Numer. Funct. Anal. Optim. 28 (2007), no. 5-6, 737-749. crossref(new window)

7.
X. Qin, Y. J. Cho, and M. Shang, Convergence analysis of implicit iterative algorithms for asymptotically nonexpansive mappings, Appl. Math. Comput. 210 (2009), no. 2, 542-550. crossref(new window)

8.
X. Qin, Y. Su, and M. Shang, On the convergence of strictly pseudo-contractive map-pings in Banach spaces, J. Prime Res. Math. 3 (2007), 154-161.

9.
N. Shahzad and H. Zegeye, Strong convergence of an implicit iteration process for a finite family of generalized asymptotically quasi-nonexpansive maps, Appl. Math. Comput. 189 (2007), no. 2, 1058-1065. crossref(new window)

10.
K. K. Tan and H. K. Xu, Approximating fixed points of nonexpansive mappings by the Ishikawa iteration process, J. Math. Anal. Appl. 178 (1993), no. 2, 301-308. crossref(new window)

11.
S. Thianwan and S. Suantai, Weak and strong convergence of an implicit iteration process for a finite family of nonexpansive mappings, Sci. Math. Jpn. 66 (2007), no. 1, 73-81.

12.
H. K. Xu and R. G. Ori, An implicit iteration process for nonexpansive mappings, Numer. Funct. Anal. Optim. 22 (2001), no. 5-6, 767-773. crossref(new window)

13.
L. C. Zeng and J. C. Yao, Implicit iteration scheme with perturbed mapping for common fixed points of a finite family of nonexpansive mappings, Nonlinear Anal. 64 (2006), no. 11, 2507-2515. crossref(new window)

14.
H. Zhou, Convergence theorems of common fixed points for a finite family of Lipschitz pseudocontractions in Banach spaces, Nonlinear Anal. 68 (2008), no. 10, 2977-2983. crossref(new window)